Archives of the Turkish Society of Cardiology
Interesting presentation of Kounis syndrome secondary to amoxicillin/clavulanate use: Coronary vasospasm and simultaneous appropriate implantable defibrillator shock [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2017; 45(5): 466-469 | DOI: 10.5543/tkda.2017.38845

Interesting presentation of Kounis syndrome secondary to amoxicillin/clavulanate use: Coronary vasospasm and simultaneous appropriate implantable defibrillator shock

Uğur Canpolat, Duygu Koçyiğit, Kudret Aytemir
Department of Cardiology, Hacettepe University Faculty of Medicine, Ankara, Turkey

Kounis syndrome (KS) is defined as concurrent acute coronary syndrome and allergic or hypersensitivity reactions. Despite being increasingly reported, it is still an underdiagnosed entity. Several medications are already known to result in KS. Amoxicillin/clavulanic acid is a frequently used antibiotic, and its use has been linked with KS. The aim of the present report was to draw attention to rare clinical manifestation of KS following peroral amoxicillin/clavulanate use.

Keywords: Amoxicillin/clavulonate, Kounis syndrome, vasospasm.

Uğur Canpolat, Duygu Koçyiğit, Kudret Aytemir. Interesting presentation of Kounis syndrome secondary to amoxicillin/clavulanate use: Coronary vasospasm and simultaneous appropriate implantable defibrillator shock. Turk Kardiyol Dern Ars. 2017; 45(5): 466-469

Corresponding Author: Uğur Canpolat, Türkiye
© copyright 2017 Archives of the Turkish Society of Cardiology
LookUs & Online Makale